# SDR SWIA97880

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Engine: Pwa PW118A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR LIGHT REMAIN ILLUMINATED AFTER GEAR RETRACTION.  B-SYSTEM RED LIGHT EXTINGUISHED BUT A-SYSTEM LIGHT REMAINED ILLUMINATED, LEFT HAND GEAR LIGHTS.   RETURNED TO FIELD.  ADJUSTED LANDING GEAR ACTUATOR ON LEFT GEAR, SYSTEM OPS CHECKS GOOD.
